# SDR UIEA2019040103742

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,976 hours, 18,406 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE #1 ENGINE DUE OIL CONSUMPTION.( REMOVED AND REPLACED #1 ENGINE. ACCOMPLISHED ENGINE RUN UP. NO DEFECTS AND NO LEAKS EVERYTHING NORMAL.PER AMM 71-00-00. )
